# SDR C2XA05BT083

- Difficulty date: November 20, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 7,908 hours, 6,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK MAINTENANCE FOUND THE NR 2 AND NR 3 EMERGENCY FLOOR STRIP LIGHTS NOT WORKING.  REMOVED AND REPLACED NR 3 EMERGENCY FLOOR STRIP LIGHT IAW EMB145 AMM 33-50-12, OPS CHECKED GOOD.
